RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 79, Issue 5  


Structural joining method for the solution of the model Lighthill equation with a regular singular point
K. Alymkulov, Zh. K. Zhééntaeva
643
Solution of the generalized conjugacy problem for words in pure subgroups of Artin groups of finite type
V. N. Bezverkhnii, V. A. Grinblat
653
Inversion and canonization of block matrices
V. N. Bukov, S. V. Goryunov
662
Asymptotics in the Baum–Katz formula for random fields
S. V. Dil'man
674
Some categorical properties of the functors $O_\tau$ and $O_R$ of weakly additive functionals
A. A. Zaitov
681
Coxeter transformations: Construction of deltoids
V. A. Kolmykov
694
Bernstein theorems and transformations of correlation measures in statistical physics
Yu. G. Kondrat'ev, A. M. Chebotarev
700
$A_\infty$-modules over $A_\infty$-algebras and Hochschild cohomology for modules over algebras
M. V. Ladoshkin
717
Uniform exponential dichotomy of parabolic operators with rapidly oscillating coefficients
V. B. Levenshtam
729
Limit sets for maps of the circle
V. V. Redkozubov
736
On the number of noncritical vertices in strongly connected digraphs
S. V. Savchenko
743
Approximations by convolutions and antiderivatives
A. M. Sedletskii
756
Embedding of Sobolev space in Orlicz space for a domain with irregular boundary
Boris V. Trushin
767

Brief Communications
On dilatation of contracting cocycles and perturbations of the group of shifts on the line by cocycles, II
G. G. Amosov, A. D. Baranov
779
On lattice covering density for $n=13$ and $n=15$
M. M. Anzin
781
Estimate of the approximation of periodic functions by Fourier series
O. V. Besov
784
On the spectrum of the Schrödinger operator with large potential concentrated on a small set
A. R. Bikmetov, R. R. Gadyl'shin
787
On a nonholonomic dynamical problem
A. V. Borisov, A. A. Kilin, I. S. Mamaev
790
An identity for generalizing the hypergeometric integral
E. A. Ulanskii
796

Letter to the editor
N. D. Nagaev
800
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019